# SDR CALA2023010200016

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 33,952 hours, 12,237 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Unknown
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STEERING PROBLEMS ON TAKEOFF. REJECT & TAXIED TO GATE. 30 DEGREES TO GET BACK TO CENTER,  HEARD A POP,  SHIFTED ACFT HARD LT. DURING TAXI TO GATE CAPT REPORTED TILLER FELT NORMAL,  RUDDER PEDALS FELT LIKE CLICKING.  ABORTED TAKE OFF AT 20 KNOTS.   PERFORMED INSP OF NLG & FOUND NO DEFECTS. INSP NOSE WHEELS IAW AMM 32-45-00, NO DAMAGE. TAXIED ACFT AT NORMAL TAXI SPEED. PERFORMED SEVERAL TURNS PULLING HARD TO RT,  RUDDER STEERING FOOT PEDALS & TILLER AT GATE OPS AND STOPS. NO PROBLEMS,  FELT OR HEARD NOTHING DURING TAXI. REPORTED THAT MAXED OUT HIS LT RUDDER IN ATTEMPT TO CORRECT, SMOOTH NO NOISES, OR ABNORMALITIES.  TAXI TO TERMINAL. WITH NO ASSIS.  USED LT TILLER & MOVED LT TILLER.  INSPS & TAXI TESTED GOOD.
